# SDR DALA2019040962337

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,221 hours, 22,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 727g-727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BROKEN SEAT TRACK STA 727G TO BS 727H AT LEVEL RBL 45 AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON SEAT TRACK LOCATED BTW BS727F TO BS737J AT LEVEL RBL 4S AT PASSENGER CABIN ASPER ER/A H 576731-14 REV.ORIGINAL AND PRI #576731-14 REV."0", "01" AND "02".
